The distribution of bidegrees of smooth surfaces in Gr (1, P3).
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 127-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__292_2_164906,
author = {Mark Gross},
title = {The distribution of bidegrees of smooth surfaces in {Gr} (1, {P3).}},
journal = {Mathematische Annalen},
pages = {127--148},
year = {1992},
volume = {292},
number = {2},
zbl = {0741.14017},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164906/}
}
Mark Gross. The distribution of bidegrees of smooth surfaces in Gr (1, P3).. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 127-148. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164906/